How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Eye
Satisfied Customers: 28257
Experience:  MD
23744323
Type Your Eye Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I just took a double dose of Rytary 4.75. Will it wear off,

Customer Question

I just took a double dose of Rytary 4.75. Will it wear off, or should I go to an ER? Thanks.
Submitted: 3 months ago.
Category: Eye
Expert:  Dr Basu replied 3 months ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

Even the double dose is well within the safe dose limit. No significant symptoms may be experienced. Dizziness, nausea, hallucinations may be the commonly experienced side effects from Rotary. But should be tolerable usually. The effect should wear off within 6 to 8 hours in that event. Not an emergent situation.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/